Quantum isometries and noncommutative spheres

Banica, Teodor ; Goswami, Debashish (2010) Quantum isometries and noncommutative spheres Communications in Mathematical Physics, 298 (2). pp. 343-356. ISSN 0010-3616

Full text not available from this repository.

Official URL: http://link.springer.com/article/10.1007/s00220-01...

Related URL: http://dx.doi.org/10.1007/s00220-010-1060-5


We introduce and study two new examples of noncommutative spheres: the half-liberated sphere, and the free sphere. Together with the usual sphere, these two spheres have the property that the corresponding quantum isometry group is “easy”, in the representation theory sense. We present as well some general comments on the axiomatization problem, and on the “untwisted” and “non-easy” case.

Item Type:Article
Source:Copyright of this article belongs to Springer Verlag.
ID Code:102167
Deposited On:01 Feb 2018 04:02
Last Modified:01 Feb 2018 04:02

Repository Staff Only: item control page